I have been on Tymlos for 1 1/2 years. I was wondering if anyone else has developed eye problems while being on Tymlos. Specifically fluid behind the retina.
Interested in more discussions like this? Go to the Osteoporosis & Bone Health Support Group.
Any atrial fibrillation or were palpitations PVC's? Did you go to the ER? Eight times in 4 months!
Jump to this post
No, If I could fall asleep for a while it would go away. I have worked in a chem lab since 1965. So I just dealt with the symptoms and hoped they would slowly go away. And kept a check on my vitals.
I have no choice about ambulance. I think if I could have gone to sleep and avoided ambulance, I might have continued on the Tymlos. I am pretty desperate after recent fractures.
Having the ambulance come what did they do for your symptoms. They had me take three drugs for sleep when I gave my injection. Usually, within 1/2 hour to an hour, I was asleep. Then I was only taking two for sleep. Even off Tymlos I still take the drugs to sleep at night. Would you take Tymlos again after being off for a while? With the chance that side effects are not as bad the second time. But it is the next morning I have vertigo and am very fatigued and I do not get much done. I am so far behind on my chores on the farm. Hope you feel better and stay safe with all that is going on. We are right in the middle of the variant for the country so we stay home.
The ambulance, ER and ICU do drip of diltiazem. I have low blood pressure and that med lowers it further so they have to monitor. Afib is dangerous because it can cause a clot and stroke. They gave me Heparin and did an echocardiogram to make sure I had no clots in my heart. There is no way that afib with pulse at 182 should be treated at home. And no I cannot risk this again with a second try of Tymlos. Each episode makes the chance of another one coming sooner and harder, and increases the need for blood thinners, which I have so far avoided.
@kilh I take my Tymlos at night before going to bed and for the first few weeks I was very light-headed in the morning. I'm not sure it was extreme enough to classify as vertigo but I would not have driven with the feeling. Thankfully that passed. The only side effects I now have are fluid retention and possibly muscle and joint pain.
Fluid retention is generally in the belly and feet from what I have heard, and from what I have had. It is definitely from Tymlos because I stopped using it for two weeks and the fluid retention resolved almost totally. It took about 3 months before it started. My endocrinologist suggested I take a break to see if Tymlos was the cause because if not I would really need to address that and find out what the cause was.
I'm not sure that the muscle and joint pain are from Tymlos or something else. I am on three different drugs that mention them as potential side effects. The pain has been there since before I started taking Tymlos so something else is also responsible for it, but it's gotten worse so Tymlos may be exacerbating it.
I have RLS so between that and taking Tymlos my legs and feet are very restless. Some nights are bad. If you can get to sleep . If I take my night meds this helps me and can usually fall asleep for a good 6 hours. Then a new day begins. and I start all over again at 0800.
But by the time I fix a full breakfast and do the dishes. It is already 1100. Then I should go to the garden and work getting part ready for
winter and part ready for a fall garden. But I still am pretty fatigued . My git up and go has gone. and I really wish it would come back. Hope you feel better and take it one at a time. Stay well and safe.
When you took a break from Tymlos were the side effects the same when you started again or different maybe less? I still have pain in my knees and lower leg since I took Tymlos. Especially at night along with my RLS. I keep wondering if I should start it again and see how many more months I can go towards the 24 months. I am still fatigued and get done what needs to be not what I should do, Let me know if you go back Tymlos and how you are feeling. Be careful and stay safe. We live right in the middle of the hottest area in the USA. We do not go far but
stay home on the farm.
@kilh I have been back with Tymlos for 6 days now. The fluid retention was really the problem that I was quite sure was from Tymlos and it obviously was. That has not resumed yet, it took about three months for it to develop before. I suspect it will take less time this time.
Since my statin had caused extreme joint and muscle pain before my doctor reduced it from 20mg to 10mg I decided to take a week off from that to see if that might actually be my problem. I now think it is the major cause of those pains. I have gone two nights without taking it and my legs don't hurt nearly as much. I have learned that is a very common side effect of statins. I think the statin is the major cause and Tymlos made it a bit worse. If without the statin the amount of discomfort I have now is from Tymlos, it's very tolerable. I have read that if a patient has this problem with one statin that a change to a different one may not cause the same problem. I will speak to my doctor about it at the beginning of next week if things continue as they are. I felt comfortable stopping it for a week because when I had severe pain before he had me stop it for a week so I think a week off of it is not a huge problem. There are other drugs that I would never stop though without absolutely checking with my doctor in advance. In most cases I think that's a risky thing to do.
Are you taking any other drugs that could be contributing to the pain you have? I was amazed to discover that three drugs I take can all cause muscle and joint pain. I guess with those odds I was bound to have some pain. One of the drugs is essential though so I would not play around with that at all.
I am glad to hear you figure out other things that cause a side effect. Then maybe Tymlos will not be so bad, I will wait to hear how you are doing in two to three weeks from now. Hopefully great things. Stay well
I was just wondering with your fluid retention do you have any problem with a rectal prolapse due to excess fluid In your intestinal walls. Since I quit Tymlos I have been retaining fluid in my lower intestinal walls and rectum which now has led to a rectal prolapse. Also, pains in my knees and lower legs are off and on, especially at night. I hope you are doing ok if you are back on the Tymlos. Please keep me informed as to how you are doing if back on Tymlos again. Stay well and be safe no matter what you do.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In